# SDR SCNA20201014158

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 50,182 hours, 19,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR STRAP, STA 1016+10, LBL 18, WL 207.  REMOVED AND REPLACED AFT CABIN FLOOR STRAP STA 1016+10, LBL 18 WL 207 WITH REPLACEMENT ITEM NR 147A571405, IAW SRM 51-40-02-0G-0 DRG 147A5700- 57309U.
